# SDR ZW0A0209701

- Difficulty date: September 21, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 11,112 hours, 3,740 cycles
- Engine: Pwa PW2037
- Engine time: 11,090 hours, 3,753 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE RT ENGINE STALLED, EGT ROSE, AND THE ENGINE STOPPED RUNNING.  THE FLIGHT RETURNED TO CUN.  THE ENGINE WAS CHANGED.  --OPEN--
